# SDR SIMA20130626004

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 25,050 hours, 21,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500P4011
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE AFT CABIN FLASHLIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R THE AFT CABIN FLASHLIGHT IN REF WITH 33-50-16-000-801-A AND 33-50-16-400-801-A.  OPS CHECKED GOOD.  THE ACFT WAS RETURNED TO SERVICE.
